EconPapers    
Economics at your fingertips  
 

Dependencia no lineal del índice de Precios y Cotizaciones de la Bolsa Mexicana de Valores / Non-linear Dependency of the Pricing and Trading Index of the Mexican Stock Exchange

Semei L. Coronado Ramírez (), Francisco Venegas Martínez () and Víctor Sandoval Mejía ()
Additional contact information
Semei L. Coronado Ramírez: Universidad de Guadalajara, Centro Universitario de Ciencias Económicas Administrativas
Francisco Venegas Martínez: Instituto Polítecnico Nacional, Escuela Superior de Economía
Víctor Sandoval Mejía: Universidad de Guadalajara, Centro Universitario de Ciencias Económicas Administrativas

Authors registered in the RePEc Author Service: Francisco Venegas-Martínez

Estocástica: finanzas y riesgo, 2012, vol. 2, issue 1, 65-84

Abstract: En el presente trabajo se estudia el rendimiento diario del Índice de Precios y Cotizaciones (IPC) de la Bolsa Mexicana de Valores (BMV) para el periodo del 20 de octubre del 2003 al 4 de mayo del 2011 con el fin de examinar su estructura no lineal. Para ello se estima un modelo GARCH(1,1) y se analizan los errores de dicha serie por medio de diversas pruebas: BDS, McLeod-Li, Tsay, Engle LM, Bicovarianza y Reversibilidad. Los resultados obtenidos indican que la hipótesis nula de que los errores son independientes e idénticamente distribuidos se rechaza en todos los estadísticos. Esta dependencia no lineal puede ser debida a factores, tanto internos, como externos, relacionados con la política financiera y/o económica de México, lo cual podría influir en las decisiones de los distintos agentes económicos que intervienen en el mercado accionario mexicano. / This paper studies the daily return of the Stock Index of the Mexican Stock Exchange for the period comprised between October 20th, 2003 to May 4th, 2011, in order to examine their nonlinear structure. To do this, a GARCH (1,1) model is estimated and the resulting errors are analyzed through several tests: BDS, McLeod-Li, Tsay, Engle LM, Bicovariace and Reverse. The results obtained indicate that the null hypothesis that the series of errors are independent and identically distributed is rejected in all the statistical tests. The nonlinear dependence found may be due to factors both internal and external related to the Mexican financial and/or economic policies, which could impact the decisions of individual economic agents involved in the Mexican stock market.

Keywords: Series de índices bursátiles; Modelos econométricos; No linealidad / Stock Index Series; Econometric models; Nonlinearity (search for similar items in EconPapers)
JEL-codes: C33 C58 (search for similar items in EconPapers)
Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
http://estocastica.azc.uam.mx/index.php/re/article/view/63/59 (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:sfr:efruam:v:2:y:2012:i:1:p:65-84

Ordering information: This journal article can be ordered from
Avenida San Pablo 180, Colonia Reynosa Tamaulipas, Código Postal 02200, Delegación Azcapotzalco, México Distrito Federal. Departamento de Administración, Edificio H, tercer piso, cubículo 01
http://estocastica.azc.uam.mx

Access Statistics for this article

Estocástica: finanzas y riesgo is currently edited by M. Martínez-Preece

More articles in Estocástica: finanzas y riesgo from Departamento de Administración de la Universidad Autónoma Metropolitana Unidad Azcapotzalco Contact information at EDIRC.
Bibliographic data for series maintained by Estocástica: finanzas y riesgo ().

 
Page updated 2025-03-20
Handle: RePEc:sfr:efruam:v:2:y:2012:i:1:p:65-84